Dystonia


#1
I am sorry to introduce yet another topic. But I wonder if anybody could advise. My right leg is causing me grief. It just will not stop twitching. Would it be a good idea to reduce the dosage of sinemet? ( with consultants advice) It is driving me crazy

#2
Hi AB, Ive recently had my stalevo reduced because I am experiencing dystonia. It has eased it slightly but I still have it, it's so painful and wakes me up at night. I asked my neuro if I could have a botox injection to release the muscle which feels locked all the time. I was informed that 'we don't offer that service anymore'. If it were for my bloody wrinkles, I could have it I presume.....

I guess you will need to discuss this issue with you PD nurse/neuro.

glenchass

#3

I have left sided PD,I noticed just lately that my right foot has started to twitch in bed.I am on Sinemet and Pramepexole  and their effect is not lasting so long

Seeing my neuro tomorrow, about time this appt was scheduled for November 2015 has been altered so many times it would have breeched if it was cancelled again.I don,t hold out much hope for positive answers either from him about medication.

I always try to be positive but we  have to have a moan sometimes

Shakycatwoman